# SDR AALA202509304096

- Difficulty date: September 29, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 72,103 hours, 30,618 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: UPON THROTTLE REDUCTION AT TOP OF DESCENT, ENGINE NUMBER 2 DEVELOPED STRONG VIBRATION. AIRCRAFT EMERGENCY LANDED SAFELY AT RSW. ACCOMPLISHED NR 2 ENGINE RUN FOR 20 MINUTES DUE TO IFSD LUBRICATION REQUIREMENTS, INSPECTED MCDS IAW AMM 79-21-05, NO FINDINGS. ACCOMPLISHED JC 08L40072006.  POWER ASSURANCE RUN, ALL CHECKS NORMAL. ACCOMPLISHED NR 2 ENGINE LUBRICATION SURVEY, PER AMM 71-00-00-700-814-F00. ALL PARAMETERS WITHIN LIMITS.
